Author Topic: Niacine  (Read 4120 times)

Unvers

  • Full Member
  • ***
  • Posts: 128
Niacine
« on: December 21, 2017, 05:56:26 AM »
For now I treat my cognitive POIS with a neurointegrator with B3, caffeine and nicotine at low dosage, nicotine at low dosage is a stimulant while the majority of addicts use it as sedative but an individue with POIS doesn't need to be sedated but rather stimolated, I use nicotine also as antidepressant and use it by smoking, I know it is dangerous but I noted that the effect are major in comparision at nicotine gum and I decided to take the risk, nicotine is also very addictive and discontinuing it cause a withdrawal syndrome who resemble cognitive POIS infact some doctors think that POIS itself is a withdrawal syndrome to opioids released by orgasm so cognitive POIS can be compared in the cognitive symptoms to withdrawal from opioids like heroin and methadone.
« Last Edit: December 21, 2017, 05:58:59 AM by Unvers »

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Niacine
« Reply #1 on: December 26, 2017, 05:08:36 PM »
Agree with this. The symptoms are of opiate withdrawal are strangely so close to Poi's ones.
The bad news is that this is something quite impossible to cure with a med.

In the future, there will be new med classes against pain to work on natural endorphins and they will substitute to morphine, codeine and tramadol.

I remember someone saying his symptoms are a little reduced by smoking.

I recommand to test no sugar diet.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3109725/

« Last Edit: December 26, 2017, 05:45:22 PM by b_jim »
Taurine = Anti-Pois
Suffering from lyme disease

Hopeoneday

  • Hero Member
  • *****
  • Posts: 692
Re: Niacine
« Reply #2 on: December 26, 2017, 08:38:50 PM »
You yust take the word out of my mouth B jim about opiate and pois withdrawal symptoms.
Take look at this taurine help with withdrawals  fropm opioides.
https://www.livestrong.com/article/245227-home-remedies-for-opiate-withdrawal-symptoms/
Is it posile that we hawe "broken" receptors like those peoples who taking strong drugs?
When i so the efect of opioids on breathing and symptoms people who are on havy drugs...
because those centers is controled in brain...
i mean wooo is this posible? My most severe symptoms in pois days are dificulity to breathing..etc
Dr-pois.

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Niacine
« Reply #3 on: December 27, 2017, 05:18:18 AM »
Thanks Hopeoneday, I knew it and I searched some other links between taurine and o.w.s.
Few opiate addicts are using this supplement along the forum I read to reduce o.w.s
But someones  are using gabapentin.
I have small breathing problems too in Pois but it's a secondary symptoms.

non-scientific text : https://opiateaddictionsupport.com/dlpa-for-opiate-withdrawal/
It's about DLPA. And the point I didn't notice is the author links dopaminergic and opioid system. I never really think about this before.
I will try something new in 2018.
« Last Edit: December 27, 2017, 08:14:09 AM by b_jim »
Taurine = Anti-Pois
Suffering from lyme disease